# SDR NACA2021052400003

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 103,696 hours, 18,065 cycles
- Engine: Ge CF680C2B6
- Engine time: 84,620 hours, 14,658 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027014
- Part serial: 870915
- Condition: Leaking
- Location: Pneumatic Sys
- Part time: 15 hours, 6 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY:  #2 ENGINE HPSOV EICAS MESSAGE ON LANDING, TR DID NOT DEPLOY.  CORRECTIVE ACTION:  TROUBLESHOT AND FOUND LOOSE PRESSURE LINE, SECURED LINE PER AMM 36-11-07.  OPS & LEAK CHECK GOOD.
